# SDR FDEA2019120103150

- Difficulty date: November 30, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 33,461 hours, 18,417 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A5777101000600
- Part serial: TS1263
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SPOILER HINGE ARM AND UPR SURFACE FOUND DELAMINATION.  REPAIRED THE LT WING NR 5 SPOILER HINGE ARM AND UPR SURFACE DELAMINATION PER SRM57-72-11/201 PARA 12 AND EA 6-5750-T0350601 P1.  TITLE: WING - FLIGHT SURFACE - LT NR 5 SPOILER CENTER HINGE ARM LOWER SURFACE DELAMINATION - SB A300-57-6082 R03 - MOD 11692. MAJOR REPAIR IAW GMM6-2-100.
